RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 942–944 (Mi de1907)  

Short Communications

The qualitative behavior of the real solutions of the first Painlevé equation

D. A. Bartashevich

Yanka Kupala Pedagogical Institute of Grodno

Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 517.925.11
Received: 21.02.1972

Citation: D. A. Bartashevich, “The qualitative behavior of the real solutions of the first Painlevé equation”, Differ. Uravn., 9:5 (1973), 942–944

Citation in format AMSBIB
\Bibitem{Bar73}
\by D.~A.~Bartashevich
\paper The qualitative behavior of the real solutions of the first Painlev\'e equation
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 942--944
\mathnet{http://mi.mathnet.ru/de1907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326032}


Linking options:
  • http://mi.mathnet.ru/eng/de1907
  • http://mi.mathnet.ru/eng/de/v9/i5/p942

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019